Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 5, 2011, 9:32 AM CST for 4 parishes in Louisiana. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2011, 9:32 AM CST (15:32 UTC)
- Expired
- Mar 5, 2011, 10:30 AM CST
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 108 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 9:44 AM CST | TORNADO | 2 Nnw Crowley, LA | *** 3 INJ *** NWS STORM SURVEY CONFIRMS AN EF 0 TORNADO TOUCHDOWN. THE TORNADO WAS 25 YARDS WIDE AND PRODUCED A DAMAGE PATH TWO MILES LONG. 3 INJURIES WERE CONFIRMED IN ASSOCIATION WITH THIS TORNADO. DAMAGE INCLUDES DEBRIS DROPPED ON I-10, DAMAGE TO WINDOWS AN |
| Mar 5, 10:00 AM CST | TSTM WND DMG | Rayne, LA | BUILDING DAMGE REPORTED BY LAFAYETTE SKYWARN SPOTTER NETWORK IN RAYNE. POSSIBLE TORNADO. |
| Mar 5, 10:00 AM CST | TORNADO 2 | 2 Wsw Rayne, LA | *** 1 FATAL, 12 INJ *** NWS STORM SURVEY CONFIRMS AN EF2 TORNADO TOUCHED DOWN. THE TORNADO WAS 300 YARDS WIDE AND PRODUCED A DAMAGE PATH 5 MILES LONG. EXTENSIVE DAMAGE NORTHWEST SECTION OF RAYNE WITH AT LEAST 35 HOMES DAMAGED ALONG WITH SEVERAL BUSINESSES AND |
| Mar 5, 10:00 AM CST | TORNADO | Rayne, LA | *** 1 FATAL, 12 INJ *** LIKELY TORNADO. EXTENSIVE DAMAGE NORTHWEST SECTION OF RAYNE. CITY OF RAYNE POLICE CONFIRM 12 INJURIES...1 FATALITY. FATALITY WAS 21 YEAR OLD FEMALE PROTECTING DAUGHTER DURING STORM WHEN TREE FELL THROUGH HOUSE. NWS STORM SURVEY HAS NOT |
| Mar 5, 10:30 AM CST | HAIL 0.25 | Washington, LA | NWS STUDENT VOLUNTEER REPORTED PEA SIZE HAIL NEAR WASHINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 8:54 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
989 WUUS54 KLCH 051532 SVRLCH LAC001-055-097-099-051630- /O.NEW.KLCH.SV.W.0010.110305T1532Z-110305T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 932 AM CST SAT MAR 5 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ST. LANDRY PARISH IN CENTRAL LOUISIANA... THIS INCLUDES...OPELOUSAS...LEONVILLE...ARNAUDVILLE... NORTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES...SCOTT...CARENCRO... NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES BREAUX BRIDGE... ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...RAYNE...IOTA...CROWLEY...CHURCH POINT... * UNTIL 1030 AM CST * AT 931 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES SOUTH OF IOTA...MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAXIE...MOWATA...BRANCH...DUSON...RICHARD...MIRE...SWORDS... CANKTON...LAWTELL...PRAIRIE RONDE...SUNSET...GRAND COTEAU... WASHINGTON...PORT BARRE...HENDERSON AND CECILIA PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. TORNADOES CAN ALSO RAPIDLY DEVELOP. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3073 9199 3030 9169 3012 9248 3028 9258 TIME...MOT...LOC 1531Z 241DEG 28KT 3025 9243 $$ MARCOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 9:21 AM CST, 11 minutes earlier.
Area forecast discussion, Mar 5, 9:21 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CST SAT MAR 5 2011
.UPDATE...
EARLIER UPPER AIR SOUNDING DATA...AND CURRENT LAPS INFORMATION
SHOW GOOD INSTABILITY AND LOW LEVEL SHEAR AHEAD OF A COLD FRONT
AND ACROSS SOUTH CENTRAL LOUISIANA. ALREADY ONE CELL WITH
IMPRESSIVE ROTATION MOVING INTO ACADIA PARISH. THEREFORE...A
TORNADO WATCH HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL LOUISIANA
UNTIL 4 PM...ALTHOUGH THE SEVERE WEATHER POTENTIAL WILL DECREASE
BEFORE THEN IN THE LAKE CHARLES CWA AS COLD FRONT MOVES THROUGH.
CURRENTLY COLD FRONT IS LOCATED FROM NEAR JASPER TO THE COAST
SOUTH OF HOUSTON. SOME SCATTERED SHOWERS WILL BE POSSIBLE BEHIND
THE FRONT...BUT IT LOOKS LIKE THE MAJORITY OF THE SIGNIFICANT
RAINFALL IS OVER FOR SOUTHEAST TEXAS.
DENSE FOG IS LIFTING OVER THE COASTAL WATERS WITH STORM ACTIVITY
AND IMPENDING FRONTAL PASSAGE. THEREFORE...HAVE LET MARINE DENSE
FOG ADVISORY EXPIRE.
FIRST ZONE/COASTAL UPDATES OF THE DAY ALREADY OUT.
RUA
&&
.PREV DISCUSSION... /ISSUED 425 AM CST SAT MAR 5 2011/
..12Z TAF DISCUSSION...
AVIATION...
SEA FOG HAS PENETRATED INLAND ZONES UP TO BPT/LCH WHERE IFR CONDITIONS
EXIST. TO COMPOUND THE PROBLEM...SHOWERS AND THUNDERSTORMS WORKING OUT
OF COASAL SOUTHEAST TEXAS INTO BEAUMONT AND LAKE CHARLES AREAS AT
THIS WRITING TIME. WILL KEEP THUNDERSTORMS IN FORECAST THROUGH 16Z FOR
WESTERN AREAS INCLUDING BPT AND LCH UNTIL COLD FRONT HAS PASSED.
LOOKS LIKE IFR CONDITIONS WILL TRANSITION INTO MVFR IN THE AFTERNOON
FOR SOUTHEAST TEXAS AND WESTERN LOUISIANA AS LOW CLOUDS WILL REMAIN.
ELSEWHERE...EXPECT AEX...LFT...ARA AREAS TO BOUNCE AROUND THE
IFR/MVFR RANGE FOR THE REMAINDER OF THE MORNING. FRONT EXPECTED TO
REACH EASTERN AREAS THIS AFTERNOON WITH SLOWLY IMPROVING CONDITIONS
DURING THE 03-06Z TIMEFRAME TONIGHT. UNTIL THEN...LOOKS LIKE
IFR/MVFR WILL PREVAIL ACROSS THE EASTERN AREAS.
SYNOPSIS...
LATEST WATER VAPOR IMAGERY INDICATES A POWERFUL UPPER LEVEL LOW
ACROSS WEST TEXAS MOVING SOUTHEASTWARD TOWARDS THE FORECAST
AREA...WITH INFRARED SATELLITE IMAGERY SHOWS CLOUDS BLANKETING THE
ENTIRE CWA. SURFACE OBSERVATIONS INDICATE A COLD FRONT EXTENDS
FROM NEAR AUS TO SHV MOVING RAPIDLY SOUTHEASTWARD. OBS ALSO SHOW
DENSE SEA FOG WHICH DEVELOPED AROUND MIDNIGHT THROUGHOUT THE
COASTAL WATERS CONTINUES...WITH MOST AWOS SITES NOW REPORTING
VISIBILITIES NEAR ZERO. SOME OF THIS SEA FOG HAS SPREAD INLAND
WITH SCATTERED SITES IN SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA
OCCASIONALLY FALLING TO 1/4SM VISIBILITY. RADAR IMAGERY INDICATES
SHOWERS AND THUNDERSTORMS AROUND THE HOU/GLS AREA MOVING QUICKLY
NORTHEASTWARD.
SHORT TERM...
MAIN ISSUES TODAY ARE POPS AND SEVERE WEATHER POTENTIAL. USING
00Z NAM FOR COLD FRONTAL PLACEMENT...BOUNDARY SHOULD ENTER THE
CWA AROUND 14Z...REACH BPT/AEX AROUND 16-17Z...LCH AROUND
18Z...LFT AT 21Z...AND EXIT THE CWA AROUND 00Z. BASED ON LATEST
HIGH RESOLUTION AND SHORT TERM MODEL GUIDANCE...HAVE INCREASED
POPS TO CATEGORICAL ACROSS THE SOUTHEASTERN TWO THIRDS OF THE
FORECAST AREA. HIGHEST PRECIP CHANCES ARE IN ACADIANA WHERE
SURFACE LOW BEGINS TO DEVELOP AND CREATES BEST COMBINATION OF
LIFT/MOISTURE/SHEAR. SPC ALSO INDICATES A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS ACADIANA TODAY...AND SOME STRONG TO ISOLATED
SEVERE STORMS APPEAR POSSIBLE AS 00Z 4.0KM WRF DEPICTS SEVERAL
INTENSE THUNDERSTORMS LATE THIS MORNING THROUGH EARLY AFTERNOON.
MAIN THREATS IN OUR CWA SHOULD BE GUSTY WINDS AND POSSIBLY SOME
HAIL ALONG WITH LOCALLY HEAVY RAINFALL. WITH PRECIPITATION
EXPECTED MAINLY DURING THE MORNING AND EARLY AFTERNOON
HOURS...MOST MARDI GRAS FESTIVITIES THIS EVENING IN OUR CWA
SHOULD BE RAIN-FREE.
RAPID DRYING EXPECTED BEHIND FRONT WITH DEWPOINTS FALLING INTO
THE 30S AND 40S...AND HAVE REMOVED POPS FOR THE TONIGHT PERIOD.
LOWS TONIGHT FORECAST TO BE 20 TO 30 DEGREES BELOW THIS MORNING
LOWS...WITH UPPER 30S POSSIBLE IN NORTHERN ZONES. SPECTACULAR
WEATHER EXPECTED FOR SUNDAY AND MONDAY WITH HIGHS IN THE 60S AND
LOWS ON MONDAY MORNING IN THE UPPER 30S AND 40S.
LONG TERM...
FEW CHANGES MADE TO THE LONG TERM PORTION OF THE FORECAST WITH
FOCUS ON TODAY. WAA TO BEGIN ANEW MONDAY NIGHT WITH TEMPS TUESDAY
MORNING 15 TO 20 DEGREES WARMER THAN THE PREVIOUS NIGHT AND HIGHS
WELL INTO THE 70S. ANOTHER STRONG DEEP H5 TROUGH PROGGED TO SWEEP
ACROSS THE SOUTHERN CONUS FROM TUESDAY INTO WEDNESDAY...BRINGING
ANOTHER COLD FRONT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS. DUE
TO SIGNIFICANT TIMING ISSUES BETWEEN GFS AND ECMWF ON FROPA WILL
LEAVE POPS IN HIGH CHANCE CATEGORY. COOLER AND DRIER WEATHER
ANTICIPATED FOR THE END OF THE FORECAST PERIOD.
MARINE...
DENSE SEA FOG HAS DEVELOPED ACROSS MAINLY THE WESTERN TWO THIRDS
OF THE COASTAL WATERS BUT WILL CONTINUE DENSE FOG ADVISORY FOR ALL
WATERS THROUGH 15Z THIS MORNING. WIDESPREAD SHOWERS AND
THUNDERSTORMS EXPECTED ACROSS THE NORTHWEST GULF AND A FEW COULD
BE STRONG. WINDS TO INCREASE QUICKLY OUT OF THE NORTHWEST WITH
FROPA AND HAVE ADDED SCA TO ALL WATERS FROM 18Z TODAY THROUGH 12Z
SUNDAY. WINDS AND SEAS TO DECREASE ON SUNDAY BEFORE ONSHORE FLOW
RETURNS AND INCREASING FROM MONDAY INTO TUESDAY. ANOTHER ROUND OF
SHOWERS AND STORMS AS WELL AS GUSTY OFFSHORE WINDS AND ROUGH SEAS
ANTICIPATED WITH NEXT FRONT ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 42 63 41 66 / 90 10 0 0 0
KBPT 69 42 62 43 66 / 80 10 0 0 0
KAEX 69 39 61 37 66 / 80 10 0 0 0
KLFT 73 44 62 43 66 / 100 10 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&Hazardous weather outlook, Mar 5, 4:36 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 436 AM CST SAT MAR 5 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-061045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 436 AM CST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. SOME STORMS MAY BE STRONG TO SEVERE ACROSS SOUTHWEST AND SOUTH CENTRAL LOUISIANA...GENERALLY ALONG AND EAST OF A LINE FROM SABINE PASS TO OPELOUSAS. THE MAIN SEVERE WEATHER THREATS ARE GUSTY WINDS AND LARGE HAIL. ALL PRECIPITATION IS EXPECTED TO END BY LATE AFTERNOON AS THE COLD FRONT MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TRANQUIL WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY. ANOTHER COLD FRONT MOVING ACROSS THE REGION WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWEST AND SOUTH CENTRAL LOUISIANA TODAY. GMZ430-432-435-450-452-455-470-472-475-061045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 436 AM CST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DENSE SEA FOG WILL CONTINUE THROUGHOUT THE GULF WATERS UNTIL MID MORNING TODAY. A COLD FRONT WILL BRING GUSTY NORTH WINDS AND ROUGH SEAS FROM THIS AFTERNOON INTO TONIGHT...AND A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TRANQUIL MARINE WEATHER IS EXPECTED SUNDAY AND MONDAY. INCREASING ONSHORE WINDS AND RISING SEAS ARE EXPECTED ON TUESDAY...WITH ANOTHER COLD FRONT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 05
In the hours before
Local storm report, Mar 5, 7:21 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
721 AM CST SAT MAR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HAIL 6 S LAKE CHARLES 30.12N 93.20W
03/05/2011 M0.25 INCH CALCASIEU LA NWS EMPLOYEE
PEA SIZE HAIL AT NWS LAKE CHARLES OFFICE
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 12:27 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Mar 5, 3:46 AM CST | Small Craft Advisory | LCH | 26 hr | |
| Mar 5, 7:39 AM CST | Special Marine Warning | LCH | 66 min | |
| Mar 5, 8:14 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 61 min |
| Mar 5, 8:40 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 50 min |
| Mar 5, 9:11 AM CST | Special Marine Warning | LCH | 64 min | |
| Mar 5, 9:52 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 38 min |
| Mar 5, 10:17 AM CST | Special Marine Warning | LCH | 58 min | |
| Mar 5, 10:28 AM CST | Special Weather Statement | LCH | Saint Martin, Vermilion | 62 min |
| Mar 5, 11:04 AM CST | Special Marine Warning | LCH | 86 min | |
| Mar 5, 11:42 AM CST | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 63 min |
| Mar 5, 11:53 AM CST | Tornado Warning | LCH | Saint Martin, St. Mary | 52 min |
| Mar 5, 12:33 PM CST | Special Marine Warning | LCH | 27 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.